# SDR IPXA2019100947713

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP L/E WAS CHAFED.  ACCOMPLISHED A REPAIR OF THE RT WING CENTER FLAP IAW EO A300-5750-74124-A, & EA 300-5754-01-A7901.
